I would like to know how you are doing with the Effexor withdrawls... I am on day 3 of quitting cold turkey and feel pretty bizare. I read about not drinking caffine after i had downed a coke, so hopefully tomorrow will be better?
Hi! I just read your post about what you went through quiting cold turkey. I'm on day 4 and i dont have to tell you how completely torturous the past few days have been! Im a single mom and my poor kids havent had their mother for 3 days. Besides feeling so gross, completely depressed and the brain shivers Ive had horrible nightmares, when I can sleep. I just started taking Celexa today, so I was wondering if you know if these withdrawl feelings will continue or will they go away now that i started taking something else? You may know more stories so thats why i'm asking. Thankyou.
Its May 24, which is about a month after your April post saying that you had been off for 9 days. I was wondering how you are doing now? I have just quit Effexor cold turkey and am on my 5th day, and wonder how much longer I will have the displeasure of these symptoms. I was only taking 150mg a day on some kind of extended release. Would love to know how it went, or how its still going. Kristen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.